“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 104
School of Mathematics
  Title:   From the likelihood map to Euclidean minimal sufficiency
  Author(s): 
1.  A. Naderi
2.  P. McDunnough
3.  A. Plante
4.  D.A.S. Fraser
  Status:   Published
  Journal: Probab. Math. Statist.
  Vol.:  17
  Year:  1997
  Pages:   223-230
  Supported by:  IPM
  Abstract:
We use the minimal sufficiency of the likelihood map (Fraser et al.[9]) to show the existence of a minimal sufficient statistic with Euclidean range under weak regularity conditions, and to extend a well-known theorem due to Barndorff-Nielsen et al.[2]. Examples of minimal sufficient statistics are given in problems having either a restricted parameter space or a truncated error distribution.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right